Yan-Kui Song
Closed subsets of absolutely star-Lindel\"of spaces II

Comment.Math.Univ.Carolinae 44,2 (2003) 329-334.

Abstract:In this paper, we prove the following two statements: (1) There exists a discretely absolutely star-Lindel\"of Tychonoff space having a regular-closed subspace which is not CCC-Lindel\"of. (2) Every Hausdorff (regular, Tychonoff) linked-Lindel\"of space can be represented in a Hausdorff (regular, Tychonoff) absolutely star-Lindel\"of space as a closed $G_{\delta }$ subspace.

Keywords: star-Lindel\"of space, absolutely star-Lindel\"of space
AMS Subject Classification: 54D20, 54B10, 54D55